# SDR CA981125031

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bolt
- Part number: NAS130516
- Condition: Loose
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT FOUND LOOSE ON ONE OF THE TRANSMISSION DECK FITTINGS.  BOLT WAS TOO LONG FOR INSTALLATION.
